On ergodicity and recurrence properties of a Markov chain with an application to an open Jackson network. Hordijk, A. & Spieksma, F. Adv. in Appl. Probab., 24(2):343–376, 1992.
On ergodicity and recurrence properties of a Markov chain with an application to an open Jackson network [link]Paper  doi  bibtex   
@article {hordijk/spieksma/1992,
    AUTHOR = {Hordijk, Arie and Spieksma, Flora},
     TITLE = {On ergodicity and recurrence properties of a {M}arkov chain
              with an application to an open {J}ackson network},
   JOURNAL = {Adv. in Appl. Probab.},
  FJOURNAL = {Advances in Applied Probability},
    VOLUME = {24},
      YEAR = {1992},
    NUMBER = {2},
     PAGES = {343--376},
      ISSN = {0001-8678},
     CODEN = {AAPBBD},
   MRCLASS = {60J10 (60K25)},
  MRNUMBER = {1167263 (93i:60126)},
       DOI = {10.2307/1427696},
       URL = {http://dx.doi.org/10.2307/1427696},
}

Downloads: 0